# SDR SWAA2020100817386

- Difficulty date: September 21, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 25,873 hours, 11,594 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 277
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STA 277+6 BETWEEN STR 1 AND 2 HAS DAMAGE FROM FWD LAV DOOR HINGE PIN MIGRATION, AS PER SA-M 735 ROY DENBOW E13421.  FUSELAGE SKIN AT STA 277 + 6 BETWEEN STR 2L AND STR 3L HAS DAMAGE FROM LAV DOOR HINGE MIGRATION.  REMOVED DAMAGE, ACCOMPLISHED HFEC HOLE PROBE, STEPPED HOLE TO .187'.  INSTALLED REPAIR RIVET PROTRUDING HEAD, APPLIED CHEMICAL CONVERSION AND RESTORED EXTERIOR FINISH.  ALL WORK COOMPLISHED IS A CATEGORY A REPAIR, PER SRM 53-00-01-2R-38.SA-M 326 S/N A1184506.
